IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2010 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1672

Title: Application of Salagean and Ruscheweyh Operators on Univalent Holomorphic Functions with Finitely many Coefficients
Authors: Najafzadeh, Shahram
Keywords: Univalent Functions
Coefficient Inequality
Radii of Starlikeness and Convexity
Salagean Operator
Ruscheweyh Operator
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 13, No 5, (2010), 517p-520p
Abstract: The purpose of the present paper is to introduce a new subclass of holomorphic univalent functions with negative and fixed finitely coefficient based on Salagean and Ruscheweyh differential operators. The various results investigated in this paper include coefficient estimates, extreme points and Radii properties.
Description: MSC 2010: 30C45, 30C50
URI: http://hdl.handle.net/10525/1672
ISSN: 1311-0454
Appears in Collections:2010

Files in This Item:

File Description SizeFormat
fcaa-vol13-num5-2010-517p-520p.pdf131.29 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback